# SDR FDEA200905201754

- Difficulty date: May 20, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 19,231 hours, 10,389 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327828821800
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK 6" FWD PF FRAME 66; RBL 38 IS CORRODED. REMOVED CORROSION IAW SRM 53-10-16; FIG 101.  MATERIAL LOSS 0.005 FOUND TO   BE WITHIN LIMITS IAW SRM 53-10-16 FIG 101; PG 103.   ALODINED IAW SRM   51-21-10.  PRIMED AND PAINTED 51-23-10.
